MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926016270
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.Vascular access was obtained via the right femoral artery.The target lesion was located in the non-tortuous and mildly calcified proximal left circumflex artery (lcx).A 2.75 x 16 synergy ii drug-eluting stent was advanced but failed to cross the lesion and was pulled back into the guide.Under fluoroscopy, it was noted that the undeployed stent was in the left main/proximal left anterior descending artery.It was then verified that the stent was not on the delivery system.The proximal guide catheter was noted to be kinked and was exchanged.An unsuccessful snaring attempt was made using a non-bsc snare kit.Access to the lcx was regained using a non-bsc wire and 1.2 x 8 mm balloon.The wire was exchanged and a 2.5 x 15 mm nc emerge balloon catheter was used to pin the stent against the vessel wall.The procedure was completed by deploying a 3.0x16 synergy stent in the proximal lcx.No patient complications were reported and the patient was stable.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7264639
Report Number2134265-2018-00738
Device Sequence Number13821837
Product Code NIQ
UDI-Device Identifier08714729840107
UDI-Public08714729840107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926016270
Device Catalogue Number39260-1627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: FORTE; INTRODUCER SHEATH: 6F PINNACLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR